# SDR HEEA063337

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: MI5852013
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR GOES FROM WORKING MODE TO WAIT MODE THEN DROPS OFF-LINE.
